# SDR SWAA2017092016491

- Difficulty date: August 23, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BIN EMERGENCY BULLNOSE LIGHT LENS MISSING AT ROW 6.  INSTALLED LENS PER AMM.
